# SDR CALA2025092509260

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A85059
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AFT E/E DOOR LATCH FITTING AT E/E BAY DOOR CUT OUT.  REMOVED AND REPLACED LATCH FITTING AT AFT E/E DOOR CUT OUT IAW SRM 51-40-02-0G-0 AND DWG 141A8505.
